# SDR AALA20140222002

- Difficulty date: February 22, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 43,033 hours, 17,565 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Damaged
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND MLG FWD TRUNNION FITTING SEALANT CUT AROUND UPPER FUSE PIN.  REPLACED FWD TRUNNION FITTING IAW EA B737-57-033693.
